# SDR UPS04842634

- Difficulty date: June 13, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3773479514
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LOWER CUSP FITTING CRACKED IN B-PIT TUNNEL, RIGHT SIDE, STA 560 (FRAME TO BEAM ATTACH FITTING).  REMOVED CRACKED FITTING REF SRM 51-1-20D.  FABRICATED REPLACEMENT FITTING PER DAC DWG 3773479.  INSTALLED FITTING PER SRM 51-1-20D, 51-3-0, 51-1-8.
